# SDR DALA2019011900403

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909469) DURING INSPECTION FOUND CRACK GUSSET LOCATED STA 500H AND STR 19R AT FWD CARGO COMPARTMENT. REMOVED AND REPLACED GUSSET LOCATED STA 500H AND STR 19R AT FWD CARGO COMPARTMENT AS PER SRM 51-40-02 AND DRAWING 143A7902 REV.E.
